Show simple item record

dc.contributor.authorWeber, Z
dc.date.available2014-05-22T04:07:56Z
dc.date.issued2010-02
dc.identifierhttp://www.scopus.com/inward/record.url?eid=2-s2.0-77649237642&partnerID=40&md5=fd5323193bddb4e089de1cde82aa6848
dc.identifier.citationWeber, Z. (2010). Extensionality and Restriction in Naive Set Theory. Studia Logica, 94 (1), pp.87-104. https://doi.org/10.1007/s11225-010-9225-y.
dc.identifier.issn0039-3215
dc.identifier.urihttp://hdl.handle.net/11343/31747
dc.languageen
dc.publisherSpringer Science and Business Media LLC
dc.subjectPhilosophy
dc.titleExtensionality and Restriction in Naive Set Theory
dc.typeJournal Article
dc.identifier.doi10.1007/s11225-010-9225-y
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentPhilosophy, Anthropology and Social Inquiry
melbourne.source.titleStudia Logica: an international journal for symbolic logic
melbourne.source.volume94
melbourne.source.issue1
melbourne.source.pages87-104
dc.description.pagestart87
melbourne.publicationid150545
melbourne.elementsid326355
melbourne.contributor.authorWeber, Zach
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-24)
dc.identifier.eissn1572-8730
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record